MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS, BUTTON, 8 X 12 MM; SMOOTH FIXATION PIN

ARTHREX, INC. TIGHTROPE ABS, BUTTON, 8 X 12 MM; SMOOTH FIXATION PIN
Model Number TIGHTROPE ABS, BUTTON, 8 X 12 MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/17/2023, it was reported by a patient via phone that in (b)(6) 2023, the patient underwent revision surgery to have an ar-1588tb tightrope button removed due to an allergic reaction.The patient was experiencing swelling and pain.The original procedure took place on (b)(6) 2018.The patient is still having issues with the knee and will need a knee replacement.The patient would like to know the material composition of the tightrope button that was removed during the revision surgery.The patient did not have further information to provide.
 
Additional Manufacturer Narrative
The complaint allegation cannot be confirmed as the device was not received for evaluation, and no pictures of the failure were received.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely cause of the reported and observed failure was a patient-specific event.Specifically, the patient-specific event involved an allergic-like reaction.Direction for use.Dfu-0147-2 at revision 0.C.Contraindications.¿ 4.Foreign body reactions.See adverse effects-allergic type reactions.D.Adverse effects.¿ 6.Bio only: allergic-like reactions to pla materials (plla, pldla) have been reported.These reactions have sometimes necessitated the removal of the implant.Patient sensitivity to device materials must be considered prior to implantation.¿ 7.Silicone sensitivity, though very rare, has been reported.

Brand Name
TIGHTROPE ABS, BUTTON, 8 X 12 MM
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18360198
Report Number1220246-2023-09494
Device Sequence Number7771288
Product Code HTY
UDI-Device Identifier00888867019621
UDI-Public00888867019621
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110123
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberTIGHTROPE ABS, BUTTON, 8 X 12 MM
Device Catalogue NumberAR-1588TB
Device Lot Number10165135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown